Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Coincidence sets and transformations of function spaces


Author: James V. Whittaker
Journal: Trans. Amer. Math. Soc. 101 (1961), 459-476
MSC: Primary 46.25; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1961-0137991-2
MathSciNet review: 0137991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 47.25

Retrieve articles in all journals with MSC: 46.25, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0137991-2
Article copyright: © Copyright 1961 American Mathematical Society